Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Rashes all over body, lips are swollen, have blisters. Is poison oak?

Was on vacation in Brazil for two weeks. Developed a rash under my wedding ring and wrist watch, then the next day on my belly, inner thighs, penis, and other wrist. Also my lips feel slightly swollen. No fever. Rash is raised red bumps in a hive like pattern... but with some little blisters. No pain. Actually feels and looks similar to poison oak . Was in Mato Grosso State. Many mosquito bites despite 100% Deet Repel Went to a public hot spring day before developed Ate some different food Used some different laundry detergent Tried Benedryl ... nothing??????
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response prr symptoms mentioned it is acute urticaria.rule out any food allergens .insect stings.pioson ivy cant be ruled as ther are blisters.use a antihistamine and calamine lotion along with oral antibiotic
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor